MAUDE Adverse Event Report: EQUASHIELD MEDICAL LTD. EQUASHIELD CLOSED SYSTEM TRANSFER DEVICE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

EQUASHIELD MEDICAL LTD. EQUASHIELD CLOSED SYSTEM TRANSFER DEVICE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Model Number SU-5/2
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 03/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Equashield closed system transfer device, 5ml syringe, lot 219669a is leaking from the bottom of the syringe onto employee's hand.There isn't supposed to be liquid beneath the plunger.There is liquid beneath the plunger and not air.Fda safety report id # (b)(4).

Brand Name
EQUASHIELD CLOSED SYSTEM TRANSFER DEVICE
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
EQUASHIELD MEDICAL LTD.
port washington NY 11050
MDR Report Key13798046
Report NumberMW5108208
Device Sequence Number5008439
Product Code ONB
UDI-Device Identifier07290013484031
UDI-Public(01)07290013484031
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 03/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2024
Device Model NumberSU-5/2
Device Catalogue NumberSU-5/2
Device Lot Number219669A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/16/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown